Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Tampa Bay, FL

July 21, 2016Pasco County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 21, 2016, 5:09 PM EDT for Pasco County, Pinellas County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 5:09 PM EDT (21:09 UTC)
Expired
Jul 21, 2016, 5:45 PM EDT
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pasco County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 65 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:15 PM EDTTSTM WND DMGPalm Harbor, FLA TREE WAS BLOWN OVER AND COLLAPSED A RESIDENTIAL ROOFTOP. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS52 KTBW 212109
SVRTBW
FLC101-103-212145-
/O.NEW.KTBW.SV.W.0057.160721T2109Z-160721T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
509 PM EDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PASCO COUNTY IN WEST CENTRAL FLORIDA...
  PINELLAS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 545 PM EDT

* AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLIDAY...
  MOVING NORTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...
  NEW PORT RICHEY EAST...BEACON SQUARE...EAST LAKE...SAFETY HARBOR...
  OLDSMAR...TRINITY...CRYSTAL BEACH...ELFERS AND HONEYMOON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
      2812 8288 2821 8292
TIME...MOT...LOC 2108Z 117DEG 9KT 2816 8273 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
618 
WWUS52 KTBW 212132
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
532 PM EDT THU JUL 21 2016

FLC101-103-212145-
/O.CON.KTBW.SV.W.0057.000000T0000Z-160721T2145Z/
PASCO FL-PINELLAS FL-
532 PM EDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN PASCO AND PINELLAS COUNTIES...

AT 531 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HOLIDAY...MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...
NEW PORT RICHEY EAST...BEACON SQUARE...EAST LAKE...SAFETY HARBOR...
OLDSMAR...TRINITY...CRYSTAL BEACH...ELFERS AND HONEYMOON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
      2812 8288 2821 8292
TIME...MOT...LOC 2131Z 107DEG 9KT 2816 8280 

HAIL...1.00IN
WIND...60MPH
 
$$
501 
WWUS52 KTBW 212134 CCA
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
534 PM EDT THU JUL 21 2016

FLC101-103-212145-
/O.COR.KTBW.SV.W.0057.000000T0000Z-160721T2145Z/
PASCO FL-PINELLAS FL-
534 PM EDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN PASCO AND PINELLAS COUNTIES...

AT 533 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TARPON
SPRINGS...MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...
NEW PORT RICHEY EAST...BEACON SQUARE...EAST LAKE...SAFETY HARBOR...
OLDSMAR...TRINITY...CRYSTAL BEACH...ELFERS AND HONEYMOON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
      2812 8288 2821 8292
TIME...MOT...LOC 2131Z 107DEG 9KT 2816 8280 

HAIL...1.00IN
WIND...60MPH
 
$$
373 
WWUS52 KTBW 212139
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
539 PM EDT THU JUL 21 2016

FLC101-103-212148-
/O.EXP.KTBW.SV.W.0057.000000T0000Z-160721T2145Z/
PASCO FL-PINELLAS FL-
539 PM EDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PASCO AND
PINELLAS COUNTIES WILL EXPIRE AT 545 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
      2812 8288 2821 8292
TIME...MOT...LOC 2129Z 107DEG 9KT 2816 8280 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:16 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 21, 3:16 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
316 PM EDT THU JUL 21 2016

.SHORT TERM (Today and Friday)...The weather pattern has remained
unchanged over the past week. A large upper high center remains
parked over the central U.S. while troughing remains over the
western Atlantic. This upper pattern will continue through the next
several days. Surface high pressure off the mid-Atlantic coast
ridges west southwest over the Florida peninsula. This will keep a
predominant easterly wind component through the end of the week.
Current radar is already showing the east coast sea breeze showers
and storms over the interior counties and continuing to progress
westward. The HRRR guidance is continuing to show scattered
afternoon showers and storms streaming in from the east. A west
coast sea breeze will set up along the coast this afternoon. The
easterly winds will be just strong enough to keep it pretty close to
the coast, only making it about 10-15 miles inland at best.
Temperatures will be around average to slightly above for July with
daytime highs in the low to mid 90s and overnight lows in the mid
70s.

&&

.LONG TERM (Friday night through Thursday)...
To start off the long term period, an expansive ridge of high
pressure will extend from the Desert Southwest into the Southern and
Central Plains regions and Mid Atlantic states. meanwhile, a weak
but stationary and elongated trough will extend across the western
Atlantic Ocean and into the Caribbean. Surface high pressure will
extend from the Atlantic into northern and central Florida, setting
the stage for our weather over the coming days.

Friday night through the upcoming weekend, we expect to generally
see a continuation of summery conditions. A weakness in upper level
ridging may allow for afternoon high temperatures to back off just a
bit, though lower 90s will still be a good bet. With the prevalent
easterly low level flow due to the ridge axis across northern
Florida, daily rounds of thunderstorms will develop inland and shift
westward through the early evening, then offshore. Lows will
generally remain in the mid 70s each night, with higher values near
the coast.

By early next week, the potent upper ridge across the central CONUS
will weaken and retreat westward. The remnant trough will transition
into a weak cutoff low, retrograding westward over the northern Gulf
early next week. This feature may bring a better chance of more
widespread thunderstorms as mid and upper level height falls and
cooler temperatures overspread the region. However, confidence
remains low on the exact path of this feature given the general
weakness of it and the prevailing upper ridge. Temperatures
generally look to remain near seasonal values with highs in the low
90s and lows in the mid 70s inland and lower 80s near the coast.

&&

.AVIATION...Overall VFR conditions are expected at all terminals
today, then scattered thunderstorms could cause some brief
MVFR/local IFR conditions this afternoon and evening. Have put VCTS
for all terminals and a TEMPO TSRA group at FMY/RSw/PGD for lowered
CIGS/VSBY and gusty winds in thunderstorms from 18Z through 20Z.
Winds will remain out of an easterly direction, with an afternoon
sea breeze setting up at TPA/PIE/SRQ causing an onshore wind flow
from 18Z through 00Z.

&&

.MARINE...High pressure will continue to ridge over the Florida
peninsula and will keep a predominant easterly component wind flow
over the coastal waters. The only deviation will be closer to the
coast where the daily sea breeze will set up producing an onshore
wind flow. The only hazard will be higher winds and seas in the
vicinity of isolated to scattered mainly nighttime and morning
thunderstorms.

&&

.FIRE WEATHER...Abundant atmospheric moisture combined with daily
afternoon showers and storms will prevent any fire weather concerns
for the next 5 days.
&&

.Preliminary Point Temps/PoPs...
TPA  77  92  77  92 /  40  50  20  30
FMY  76  92  75  92 /  40  60  30  60
GIF  75  93  74  94 /  20  50  10  40
SRQ  76  90  76  90 /  40  50  20  30
BKV  74  94  73  94 /  50  50  20  30
SPG  79  92  79  92 /  40  50  20  30

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...74/Wynn
MID TERM/LONG TERM/DECISION SUPPORT...84/Austin
Hazardous weather outlook, Jul 21, 4:37 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
437 AM EDT THU JUL 21 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-220845-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
437 AM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP...MOVING
WEST THROUGH THE AFTERNOON. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT
DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY DURING
THE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...
AND FREQUENT DEADLY LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLEMING

In the hours before

Special weather statement, Jul 21, 3:15 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
315 PM EDT THU JUL 21 2016

FLZ160-162-260-212000-
INLAND SARASOTA FL-COASTAL SARASOTA FL-COASTAL CHARLOTTE FL-
315 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SARASOTA AND WESTERN CHARLOTTE
COUNTIES UNTIL 400 PM EDT...

AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PUNTA GORDA...MOVING WEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...PUNTA GORDA...PORT CHARLOTTE...SOLANA...GROVE CITY...
MURDOCK...ROTONDA...PLACIDA...CHARLOTTE HARBOR...PALM ISLAND...
CHARLOTTE PARK...HARBOUR HEIGHTS...SOUTH VENICE...
WARM MINERAL SPRINGS...GULF COVE...EL JOBEAN...
VENICE GARDENS AND CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2698 8246 2711 8244 2700 8199 2682 8200
      2680 8235
TIME...MOT...LOC 1914Z 092DEG 21KT 2691 8208
Local storm report, Jul 21, 3:17 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
317 PM EDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND GST     CHARLOTTE COUNTY AIRPOR 26.92N 81.98W
07/21/2016  M46.00 MPH       CHARLOTTE          FL   ASOS

            THE ASOS AT THE CHARLOTTE COUNTY AIRPORT MEASURED A WIND
            GUST OF 40 KNOTS.

&&

JHUBBARD
Local storm report, Jul 21, 3:28 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
328 PM EDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     2 NW PORT CHARLOTTE     26.99N 82.11W
07/21/2016  M41 MPH          CHARLOTTE          FL   MESONET

            MESONET STATION 1 NW PORT CHARLOTTE /D9045/.

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Special weather statement, Jul 21, 4:17 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
417 PM EDT THU JUL 21 2016

FLZ050-212045-
PINELLAS-
417 PM EDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL THE BEACHES OF PINELLAS COUNTY...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
RIDGECREST...OR OVER LARGO...MOVING NORTH AT 25 MPH.

WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...ST. PETERSBURG...
ST. PETE BEACH...BAY PINES...RIDGECREST...PALM HARBOR...
HARBOR BLUFFS...SOUTH HIGHPOINT...WEST AND EAST LEALMAN...GULFPORT...
TREASURE ISLAND...KENNETH CITY...SOUTH PASADENA...MADEIRA BEACH...
BELLEAIR...REDINGTON SHORES AND BELLEAIR BLUFFS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2811 8288 2816 8290 2816 8274 2773 8271
      2771 8281 2785 8291
TIME...MOT...LOC 2016Z 163DEG 21KT 2790 8280
Special weather statement, Jul 21, 4:34 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
434 PM EDT THU JUL 21 2016

FLZ050-212115-
PINELLAS FL-
434 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR PINELLAS COUNTY UNTIL 515 PM
EDT...

AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEARWATER...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...SEMINOLE...RIDGECREST...PALM HARBOR...
HARBOR BLUFFS...BAY PINES...EAST LAKE...BELLEAIR...
REDINGTON SHORES...BELLEAIR BLUFFS...BELLEAIR BEACH...
INDIAN SHORES...NORTH REDINGTON BEACH...BELLEAIR SHORE...
CRYSTAL BEACH...BELLEAIR SHORES...WALSINGHAM PARK...
CALADESI ISLAND AND HONEYMOON ISLAND.

LAT...LON 2811 8288 2816 8290 2816 8271 2783 8276
      2782 8289 2786 8291
TIME...MOT...LOC 2033Z 175DEG 18KT 2795 8281
Local storm report, Jul 21, 5:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
504 PM EDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     5 S BRADENTON           27.42N 82.58W
07/21/2016                   MANATEE            FL   FIRE DEPT/RESCUE

            THE ROOF OF AN OLDER TRAILER IN TRAILER ESTATES IN
            BAYSHORE GARDENS WAS BLOWN OFF AND SOME DEBRIS FROM THAT
            CAUSED MINOR DAMAGE TO TWO NEIGHBORING TRAILERS. WINDS
            ESTIMATED AT 45 MPH BASED OFF OF RADAR AND NEARBY
            OBSERVATIONS.

0355 PM     LIGHTNING        2 ESE SAINT PETE BEACH  27.71N 82.71W
07/21/2016                   PINELLAS           FL   BROADCAST MEDIA

            A BOAT AT THE ISLA YACHT AND COUNTRY CLUB WAS STRUCK BY
            LIGHTNING...CAUGHT ON FIRE AND SANK AS A RESULT.

&&

JHUBBARD

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:16 PM EDTSpecial Weather StatementTBWHardee44 min
Jul 21, 2:01 PM EDTSpecial Weather StatementTBWLee44 min
Jul 21, 2:45 PM EDTSpecial Weather StatementTBWCharlotte45 min
Jul 21, 3:07 PM EDTSpecial Marine WarningTBW53 min
Jul 21, 3:15 PM EDTSpecial Weather StatementTBWCharlotte45 min
Jul 21, 3:19 PM EDTSpecial Marine WarningTBW56 min
Jul 21, 4:17 PM EDTSpecial Weather StatementTBWPinellas28 min
Jul 21, 4:21 PM EDTSpecial Marine WarningTBW39 min
Jul 21, 4:34 PM EDTSpecial Weather StatementTBWPinellas41 min
Jul 21, 5:01 PM EDTSpecial Marine WarningTBW59 min
Jul 21, 5:37 PM EDTAreal Flood AdvisoryTBWPinellas53 min
Jul 21, 6:28 PM EDTSpecial Weather StatementTBWCitrus, Levy47 min
Jul 21, 7:09 PM EDTSpecial Weather StatementTBWLevy36 min
Jul 21, 7:52 PM EDTSpecial Weather StatementTBWGilchrist23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.